# SDR SWIA201023950

- Difficulty date: March 26, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 22,314 hours, 29,781 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bolt
- Condition: Bent
- Location: Stairs
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAIRS WILL NOT DEPLOY WHEN MAIN CABIN DOOR OPENS.  (FLT 5970)  REPLACED BENT BOLT IN DEPLOY MECHANISM.
